Discussions By Condition: I cannot get a diagnosis.

abdominal pain + tingling sensation on face, left arm, both legs , palm

Posted In: I cannot get a diagnosis. 1 Replies
  • Posted By: Anonymous
  • November 16, 2006
  • 06:53 AM

Hello,

I have been to the Doctor for 2 (two) years and he can not find what is wrong and to get to a specialist (is still 3 months away).

I have experiencing some abdominal pain about 2 years ago, did some tests and found out that liver enzimes were high and it lasted about a year (Gamma GT up to 180, ALT up to 120) and then they went back to normal but the pain did not go away.

About in April this year I started to have tingling sensation in my left leg (just a long strip down to knee and closer to the surface), left arm, around left eye, right palm.

Now the Doctor has ordered an MRI for the brain and because he thinks the abdominal pain and tingling are not related he did nothing about the abdomen.

Now my abdominal pain (upper quadrant, closer to side, just below liver) is getting worse and don't know what to do?!

As for tingling sensation the doctor asked me to try amitriptyline for one month and because I did not see any changes, I stopped. But two weeks after I stopped I started to have "panic attacks" and innitialy did not know what is happening to me, then checking on the internet I found out that I should have not stopped the treatment right away, but I still did not renew my prescription because I did not see the benefits; 10 weeks after I am still having these panic attacks, am very tense so I had to go back and ask the doctor for another prescription of amitriptilyne (he does not know what is going on?! - anyways I felt like I have to take it until at least I see a Neurologist - in February).

Can anyone please give some advice?

Reply Flag this Discussion

1 Replies:

  • You don't say if you are female or not. Has your doc checked for ovarian or other female cancers or large cysts? Often abdominal pain is a symptom. In Gilda Radner's book, she describes how her ovarian cancer was missed because they were looking for digestive problems. Or it could be your gall bladder, which is next to the liver. The tingling could be related to internal pressure on a nerve, if there is a growth involved. (I'm just guessing here. I don't want to scare you.) Or it may be unrelated to the abdominal issues. It is possible to have two separate issues. As for the panic attacks, sometimes you can have weird effects from stopping medications suddenly, especially those related to tranquilizers or antidepressants. You should taper off over a period of a few weeks rather than going cold turkey. I hope this helps. Donna
    donnarm 5 Replies
    • November 16, 2006
    • 08:13 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.